Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Medication and exercise supplements
Feb 14, 2000

Firstly I would like to thank you for your time and this great forum. It helps tremendously. I have been hiv+ for 4years now and i have just started medications 1week ago. a combination of saquinivir/norvir once per day with 3TC/D4t twice daily. I have always been an active gym goer and plan to continue for physical and mental health. My question to you would be: work out supplements that include whey protein or body fat emulsifiers containing such ingredients as Hydroxagen, Guarana extract, MaHuang, Salicin, Chromium Picolinate. Most of these products are designed to lower body fat and increase lean muscle growth. Would these products have any drug interactions

with my medication or would they be generally safe to use without the worry of side affects or possibly interruption to my medication. Medication of course being my priority.

Thanks for your help

Response from Dr. Fisher

I think you are OK, but I am a little concerned about possible interactions between norvir and herbal meds. Check with your pharmacist.

Alvan Fisher, M.D.


Previous
weight, cramps, dizziness, nausea, tiredness problems.
Next
Using Steriods in fighting Lipodystrophy Cont.

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement